MathSciNet Relay Station
MathSciNet bibliographic data
MR36318 (12,90b) 30.0X
Ahlfors, Lars L. Open Riemann surfaces and extremal problems on compact subregions. Comment. Math. Helv. 24, (1950). 100–134.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement